Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Redness along lashes and eyebrows on using makeup, persisting burning with medicines. Remedy?

My eyelids along the lashes and eyebrows get very red and feel like a rug burn when I use makeup. My doctor perscribed medication with steroids and a natural medication. The symptoms go away after 3 days. I have tried Clinque eye makeup (hypoallegenic) and I still get the redness and burning feeling on the skin along lash line and eyebrows. The doctor contends it is not an allergy to makeup, she says it is dermatitis . How do I get rid of this so I can wear eye makeup?
Asked On : Fri, 26 Oct 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
Your doctor has confirmed that it is dermatitis not allergy. He would have examined you. So better to go with his diagnosis. Then you should undergo his treatment mainly consisting of local antibiotics and steroid ointments. Keep the local hygiene dry and clean always. Dont make that place moist. Keep yourself aloof of those make ups for some days until it has disappeared fully. Then you can use them. You may take a second opinion from another dermatologist.
Thank you.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
if your skiin is allergic it does not matter you apply hypoallergic
you shoud see the contents of make up
the ointments soaps creams and shampoos and make up should be free from milk diary egg mustard groundnut almomds coconut and walnut
dont use these in cooking application
i think it shuld solve problem
if you you want to be sure go for allergy tests
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor